MathSciNet Relay Station
MathSciNet bibliographic data
MR2199690 65L99
Kaya, Doǧan; El-Sayed, Salah M. A numerical implementation of the decomposition method for the Lienard equation. Appl. Math. Comput. 171 (2005), no. 2, 1095–1103.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement